# SDR 99ZZZX3808

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23EJ
- Make and model: Braero HS125700A
- Aircraft serial: NA0340
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: TIMKEN
- Condition: Destroyed
- Location: Nr 2 Mlg
- Part time: 4,352 hours
- Component: Dunlop, AH43221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED NR 2 MAIN WHEEL NOTED AFTER LANDING.  EXAMINATION REVEALED LOCKED OUTBOARD BEARING RESULTING IN DAMAGE BEYOND ALLOWABLE LIMITS TO NR 2 WHEEL, LEFT AXLE ASSY AND NR 2 MAXERET ASSY.  THERE WAS NO INDICATION OF THE WHEEL BEARINGS HAVING BEEN LUCRICATED AT LAST INSTALL.  DAMAGED BEARING DID NOT BEAR CLASS RATING PREFIX OR THE MANUFACTURER'S '-629' AIRCRAFT ENDORSEMENT; ONLY THE PREVIOUSLY RECOGNIZED BASE, P/N L610549.
